RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 6, Pages 943–944 (Mi mz1018)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

On $J$-Self-Adjoint Differential Operators Similar to Self-Adjoint Operators

I. M. Karabash

Donetsk National University

DOI: https://doi.org/10.4213/mzm1018

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:6, 798–799

Bibliographic databases:

Received: 26.01.2000

Citation: I. M. Karabash, “On $J$-Self-Adjoint Differential Operators Similar to Self-Adjoint Operators”, Mat. Zametki, 68:6 (2000), 943–944; Math. Notes, 68:6 (2000), 798–799

Citation in format AMSBIB
\Bibitem{Kar00}
\by I.~M.~Karabash
\paper On $J$-Self-Adjoint Differential Operators Similar to Self-Adjoint Operators
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 6
\pages 943--944
\mathnet{http://mi.mathnet.ru/mz1018}
\crossref{https://doi.org/10.4213/mzm1018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835195}
\zmath{https://zbmath.org/?q=an:1026.47030}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 6
\pages 798--799
\crossref{https://doi.org/10.1023/A:1026625119919}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000034}


Linking options:
  • http://mi.mathnet.ru/eng/mz1018
  • https://doi.org/10.4213/mzm1018
  • http://mi.mathnet.ru/eng/mz/v68/i6/p943

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Faddeev, R. G. Shterenberg, “On the Similarity of Some Differential Operators to Self-Adjoint Ones”, Math. Notes, 72:2 (2002), 261–270  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. I. M. Karabash, “On the Similarity of $J$-Self-Adjoint Differential Operators of Odd Order to Normal Operators”, Math. Notes, 71:3 (2002), 436–440  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Karabash, IM, “INDEFINITE Sturm-Liouville OPERATORS (sgn x) (-d(2)/dx(2)) + q(x)) WITH FINITE-ZONE POTENTIALS”, Operators and Matrices, 1:3 (2007), 301  crossref  mathscinet  zmath  isi
    4. Karabash I.M., “Abstract Kinetic Equations with Positive Collision Operators”, Spectral Theory in Inner Product Spaces and Applications, Operator Theory Advances and Applications, 188, ed. Behrndt J. Forster KH. Langer H. Trunk C., Birkhauser Verlag Ag, 2009, 175–195  mathscinet  zmath  isi
    5. Markov V.G., “Nekotorye svoistva neznakoopredelennykh operatorov shturma-liuvillya”, Matematicheskie zametki YaGU, 19:1 (2012), 44–59  mathscinet  zmath  elib
    6. Pyatkov S.G., “Existence of Maximal Semidefinite Invariant Subspaces and Semigroup Properties of Some Classes of Ordinary Differential Operators”, Oper. Matrices, 8:1 (2014), 237–254  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:204
    Full text:95
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020